Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addendum to ``Order in a special class of rings and a structure theorem'' (Proc. Amer. Math. Soc. 52 (1975), 45-49)


Author: Alexander Abian
Journal: Proc. Amer. Math. Soc. 61 (1976), 188
MSC: Primary 17E05
DOI: https://doi.org/10.1090/S0002-9939-1976-0419548-5
Original Article: Proc. Amer. Math. Soc. 52 (1975), 45-49.
MathSciNet review: 0419548
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17E05

Retrieve articles in all journals with MSC: 17E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0419548-5
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society